# SDR C2XA06BT044

- Difficulty date: October 4, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 10,172 hours, 5,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR POST FLIGHT LOG SQUAWK, EMERGENCY EXIT SIGN NEXT TO RT EMERGENCY EXIT INOP.  REMOVED AND REPLACED EXIT SIGN IAW EMB MM 33-50-13.  OPS CHECK GOOD.
